Alert archive / Ohio / River Flood Warnings in 2014

River Flood Warning 60, NWS Cleveland, OH

June 18, 2014Stark County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 18, 2014, 11:21 AM EDT for Stark County, Ohio. It took effect at Jun 18, 2014, 12:59 PM EDT. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Jun 18, 2014, 11:21 AM EDT (15:21 UTC)
In effect from
Jun 18, 2014, 12:59 PM EDT
Expired
Jun 19, 2014, 9:39 PM EDT
In force
33 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Stark County, OH

The radar

The Cleveland radar (KCLE), 87 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nimishillen Creek at North Industry (NHSO1). The gauge peaked at 11.38 ft at Jun 18, 2014, 6:00 PM EDT.

actionminormoderatemajor51006/1806/1906/2006/21
Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WGUS41 KCLE 181521
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1121 AM EDT WED JUN 18 2014

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-182321-
/O.NEW.KCLE.FL.W.0060.140618T1937Z-140619T0700Z/
/NHSO1.1.ER.140618T1937Z.140619T0000Z.140619T0100Z.NO/
1121 AM EDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY
* FROM THIS AFTERNOON UNTIL LATE TONIGHT
* AT 11:00 AM WEDNESDAY THE STAGE WAS...8.5 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND RISE 
  TO NEAR 9.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TONIGHT.
* AT 9.5 FEET...LOW LYING PORTIONS OF CHEYENNE STREET...SOUTHEAST 
  SPARTA AVENUE...AND ALLENFORD AVENUE THREATENED. 

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$
7 follow-up statements
332 
WGUS41 KCLE 181702
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
102 PM EDT WED JUN 18 2014

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-190102-
/O.EXT.KCLE.FL.W.0060.140618T1659Z-140619T1044Z/
/NHSO1.2.ER.140618T1620Z.140619T0000Z.140619T0444Z.NO/
102 PM EDT WED JUN 18 2014

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE 
FLOOD WARNING CONTINUES FOR 
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY
* UNTIL THURSDAY MORNING
* AT 12:00 PM WEDNESDAY THE STAGE WAS...8.9 FEET 
* MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO RISE TO 10.0 FEET BY THIS EVENING AND
  THEN IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. 
* AT 10.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. 
  THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND 
  SOUTHEAST SPARTA AVENUE. 

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$
096 
WGUS81 KCLE 181849
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
249 PM EDT WED JUN 18 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-190249-
/O.CON.KCLE.FL.W.0060.000000T0000Z-140619T1044Z/
/NHSO1.2.ER.140618T1605Z.140618T1800Z.140619T0444Z.NO/
249 PM EDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO AROUND 11.7 FEET LATE TONIGHT. THE 
  RIVER WILL THEN FALL TO BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 11.0 FEET...WIDESPREAD FLODING CAN BE EXPECTED SOUTH OF CANTON 
  ALONG THE NIMISHILLEN CREEK FROM RIDGE AVENUE NORTH TO ALLENFORD...
  AND FROM HOWENSTINE TO NORTH INDUSTRY.
* AT 10.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. 
  THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND 
  SOUTHEAST SPARTA AVENUE. 



&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$
094 
WGUS81 KCLE 190341
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1141 PM EDT WED JUN 18 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-191141-
/O.EXT.KCLE.FL.W.0060.000000T0000Z-140619T1147Z/
/NHSO1.2.ER.140618T1605Z.140619T0000Z.140619T0547Z.NO/
1141 PM EDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT 11:00 PM WEDNESDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE 
  TONIGHT.
* AT 10.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. 
  THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND 
  SOUTHEAST SPARTA AVENUE. 
* AT 9.5 FEET...LOW LYING PORTIONS OF CHEYENNE STREET...SOUTHEAST 
  SPARTA AVENUE...AND ALLENFORD AVENUE ARE THREATENED. 

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$
529 
WGUS81 KCLE 191024
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
624 AM EDT THU JUN 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-191824-
/O.EXT.KCLE.FL.W.0060.000000T0000Z-140619T2247Z/
/NHSO1.2.ER.140618T1605Z.140619T0000Z.140619T1647Z.NO/
624 AM EDT THU JUN 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT  6:00 AM THURSDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THIS 
  AFTERNOON.
* AT 10.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. 
  THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND 
  SOUTHEAST SPARTA AVENUE. 
* AT 9.5 FEET...LOW LYING PORTIONS OF CHEYENNE STREET...SOUTHEAST 
  SPARTA AVENUE...AND ALLENFORD AVENUE THREATENED. 
* AT 9.0 FEET...FLOODING SOUTH OF CANTON FROM RIDGE AVENUE TO 
  ALLENFORD. 
* AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS 
  BETWEEN NORTH INDUSTRY AND HOWENSTINE. 


&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$
006 
WGUS81 KCLE 191322
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
922 AM EDT THU JUN 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-192122-
/O.EXT.KCLE.FL.W.0060.000000T0000Z-140620T1119Z/
/NHSO1.2.ER.140618T1605Z.140619T0000Z.140620T0519Z.NO/
922 AM EDT THU JUN 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT  8:00 AM THURSDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN AROUND MODERATE FLOOD STAGE
  THROUGH MIDDAY AND WILL FALL BELOW FLOOD STAGE OVERNIGHT. 
* AT 11.0 FEET...WIDESPREAD FLODING CAN BE EXPECTED SOUTH OF CANTON 
  ALONG THE NIMISHILLEN CREEK FROM RIDGE AVENUE NORTH TO ALLENFORD...
  AND FROM HOWENSTINE TO NORTH INDUSTRY.
* AT 10.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. 
  THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND 
  SOUTHEAST SPARTA AVENUE. 



&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$
378 
WGUS81 KCLE 191947
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EDT THU JUN 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-200347-
/O.EXT.KCLE.FL.W.0060.000000T0000Z-140620T0721Z/
/NHSO1.2.ER.140618T1605Z.140619T0000Z.140620T0121Z.NO/
347 PM EDT THU JUN 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT  3:00 PM THURSDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 10.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. 
  THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND 
  SOUTHEAST SPARTA AVENUE. 
* AT 9.5 FEET...LOW LYING PORTIONS OF CHEYENNE STREET...SOUTHEAST 
  SPARTA AVENUE...AND ALLENFORD AVENUE THREATENED. 

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$
829 
WGUS81 KCLE 200139
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
939 PM EDT THU JUN 19 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-200209-
/O.CAN.KCLE.FL.W.0060.000000T0000Z-140620T0721Z/
/NHSO1.2.ER.140618T1605Z.140619T0000Z.140619T2231Z.NO/
939 PM EDT THU JUN 19 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT  9:00 PM THURSDAY THE STAGE WAS 8.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT  6:31 PM THURSDAY.
* FORECAST...THE RIVER WILL FALL TO 5.2 FEET BY SATURDAY MORNING.
* AT 9.0 FEET...FLOODING SOUTH OF CANTON FROM RIDGE AVENUE TO 
  ALLENFORD. 
* AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS 
  BETWEEN NORTH INDUSTRY AND HOWENSTINE. 

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 18, 9:42 AM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 18, 9:42 AM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
942 AM EDT WED JUN 18 2014

.SYNOPSIS...
A FRONTAL BOUNDARY NEAR LAKE ERIE WILL WAVER BACK AND FORTH ACROSS
THE FORECAST AREA THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

HEAVY RAINFALL ASSOCIATED WITH SLOW-MOVING THUNDERSTORMS OVER
ASHTABULA AND CRAWFORD PA COUNTIES PROMPTED FLASH FLOOD WARNINGS
THIS MORNING FOR THOSE COUNTIES. THESE STORMS WILL CONTINUE TO
PUSH EAST INTO PA OVER THE NEXT HOUR. A FLOOD WARNING WAS ALSO
ISSUED FOR SOUTHERN SUMMIT AND NORTHERN STARK COUNTIES BASED ON
REPORTS OF FLOODING WITH STORMS THAT MOVED THROUGH LAST NIGHT. THE
REST OF THE CWA IS QUIET FOR THE MOMENT...BUT EXPECTING CONVECTIVE
INITIATION TO OCCUR DURING THE EARLY TO MID- AFTERNOON IN THE
VICINITY OF A STALLED FRONTAL BOUNDARY THAT HAS MIGRATED NEAR THE
SOUTHERN SHORELINE OF LAKE ERIE. THE SETUP APPEARS TO BE FAVORABLE
FOR TRAINING STORMS CAPABLE OF PRODUCING EXCESSIVE RAINFALL...SO
WILL HAVE TO WATCH THE SITUATION CLOSELY AS STORMS BEGIN TO
BLOSSOM. INSTABILITY IS MORE THAN SUFFICIENT WITH CAPE EXPECTED TO
INCREASE TO 1500 J/KG IN THE EAST AND APPROACHING 2500 J/KG IN THE
WEST. THE 0-6 KM BULK SHEAR IS ALSO SUPPORTIVE OF ORGANIZED STRONG
TO SEVERE CONVECTION THIS AFTERNOON. THE ONE OBVIOUS LIMITING
FACTOR MAY BE THE UPPER LEVEL RIDGE THAT IS BUILDING IN ACROSS THE
UPPER MIDWEST. WILL ASSESS HOW THAT PLAYS OUT UPSTREAM AND APPLY
TO OUR LOCAL FORECAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
EXPECT CONVECTION TO BECOME MORE WIDESPREAD THIS EVENING INTO THE
OVERNIGHT AS WEAK UPPER LEVEL SHORT WAVE MOVES ACROSS THE LOWER
LAKE.  CONVECTION SHOULD GRADUALLY PUSH SOUTH OF THE AREA WITH THE
FRONT.

AFTER THIS THE MODEL TRENDS SIMILAR BUT EXACT TRACK AND TIMING OF
THE FRONTAL BOUNDARY STILL IN QUESTION.  MODELS CONTINUE TO STALL
THE FRONT SOUTH OF THE FORECAST AREA THURSDAY...THEN LIFT IT NORTH
ACROSS THE AREA AGAIN FRIDAY INTO FRIDAY NIGHT.

TEMPS SOUTH OF THE BOUNDARY WILL HOT AND HUMID...WHILE NORTH OF
THE BOUNDARY WILL BE MORE SEASONAL.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
STILL UNSETTLED WEATHER THROUGH TUESDAY AND THEN HIGH PRESSURE WILL
BE BUILDING IN ACCORDING TO THE GFS. CONTINUED CHANCE POPS SUNDAY
THROUGH TUESDAY. CONFIDENCE IS NOT REAL HIGH. THE MODELS ARE TRYING
TO HINT THAT SUNDAY COULD BE DRY...SO LOWERED THE POPS A LITTLE. THE
ECMWF IS DRY ON MONDAY BUT BRING SOME THUNDERSTORMS BACK IN ON
TUESDAY...WHILE THE GFS IS OPPOSITE. AT THIS TIME WITH QUESTIONS
DIDN'T MAKE MAJOR CHANGES. THE TEMPERATURES WILL BE NEAR
NORMAL...WENT CLOSE TO WPC GUIDANCE.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS OCCURRING OVER NE OH AND NW PA. THEY
SHOULD DECREASE. STILL A QUESTION HOW QUICKLY THE OTHER ACTIVITY
WILL DEVELOP THIS AFTERNOON AS THE FRONT IS IN THE AREA. MVFR TO
IFR IN THE HEAVIER ACTIVITY.

.OUTLOOK...NON VFR LIKELY AT TIMES LATE WEDNESDAY NIGHT THROUGH
SUNDAY IN SHOWERS AND THUNDERSTORMS AS WELL AS MORNING FOG/MIST.

&&

.MARINE...
A FRONTAL BOUNDARY WILL SINK SOUTH ACROSS THE LAKE TODAY. THE MAIN
CONCERN TODAY AND THIS EVENING WILL BE FOR SPECIAL MARINE WARNINGS
FOR THUNDERSTORMS. FOR THURSDAY AND THURSDAY NIGHT THE FLOW WILL BE
EAST...AT THIS TIME IT DOES NOT SEEM LIKE CONDITIONS WILL MEET SMALL
CRAFT ADVISORY CRITERIA. OTHER THEN THAT...NOT EXPECTING CONDITIONS
TO MEET SMALL CRAFT ADVISORY CRITERIA THROUGH THE WEEKEND AS THE
FLOW WILL BE WEAK. A THREAT OF THUNDERSTORMS WILL CONTINUE AND THIS
MAY MEAN SPECIAL MARINE WARNINGS. HIGH PRESSURE WILL BEGIN TO BUILD
IN FOR MID WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...MAYERS
SHORT TERM...DJB
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKA
Hazardous weather outlook, Jun 18, 7:11 AM EDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
711 AM EDT WED JUN 18 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-191115-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
711 AM EDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS
EVENING. THE GREATEST THREAT WILL BE FROM LARGE HAIL AND DAMAGING
WINDS. LOCALLY HEAVY RAINS ARE ALSO POSSIBLE WHICH MAY CAUSE
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-191115-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
711 AM EDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

SOME OF THE THUNDERSTORMS THROUGH THIS EVENING WILL BE STRONG TO
SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 18, 6:25 AM EDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
625 AM EDT WED JUN 18 2014

OHZ021-022-033-181145-
SUMMIT-PORTAGE-MAHONING-
INCLUDING THE CITIES OF...AKRON...RAVENNA...YOUNGSTOWN
625 AM EDT WED JUN 18 2014

THE SHOWERS AND THUNDERSTORMS WERE ON THE DECREASE EARLY THIS MORNING.

A FLOOD ADVISORY REMAINS IN EFFECT FOR MAHONING...SUMMIT AND
SOUTHERN PORTAGE COUNTIES UNTIL 815 AM.

THE HEAVY RAIN HAS ENDED FOR THE TIME BEING. SOME FLOODED ROADS
WERE BEING REPORTED MAINLY OVER THE SOUTHERN PORTIONS OF SUMMIT
AND PORTAGE COUNTIES AND WESTERN MAHONING. SOME FLOODED
INTERSECTIONS WERE REPORTED IN BARBETON AND SOME ROADS WERE
FLOODED IN GREEN AND SPRINGFIELD TOWNSHIPS IN SUMMIT COUNTY. THE
GROUND IS SATURATED BUT SINCE THE HEAVY RAIN HAS ENDED THE WATER
WILL SLOWLY RECEDE.

IF YOU ENCOUNTER A FLOODED ROAD...TURN AROUND AND DON'T DROWN.
STREAMS AND CREEKS MAY ALSO BE HIGH.
Special weather statement, Jun 18, 6:34 AM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
634 AM EDT WED JUN 18 2014

OHZ021-022-033-181215-
SUMMIT-PORTAGE-MAHONING-
INCLUDING THE CITIES OF...AKRON...RAVENNA...YOUNGSTOWN
634 AM EDT WED JUN 18 2014

THE SHOWERS AND THUNDERSTORMS WERE ON THE DECREASE EARLY THIS MORNING.

A FLOOD ADVISORY REMAINS IN EFFECT FOR MAHONING COUNTY...THE NORTHERN
AND CENTRAL PORTION OF SUMMIT COUNTY AND SOUTHERN PORTAGE
COUNTIES UNTIL 815 AM.

THE HEAVY RAIN HAS ENDED FOR THE TIME BEING. SOME FLOODED ROADS
WERE BEING REPORTED MAINLY OVER PORTIONS OF SUMMIT AND PORTAGE
COUNTIES AND WESTERN MAHONING. SOME FLOODED INTERSECTIONS WERE
REPORTED IN BARBETON. THE GROUND IS SATURATED BUT SINCE THE HEAVY
RAIN HAS ENDED THE WATER WILL SLOWLY RECEDE.

IF YOU ENCOUNTER A FLOODED ROAD...TURN AROUND AND DON'T DROWN.
STREAMS AND CREEKS MAY ALSO BE HIGH.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:01 PM EDTSpecial Marine WarningCLE89 min
Jun 17, 8:21 PM EDTTornado WarningCLEAshtabula39 min
Jun 17, 9:00 PM EDTSevere Thunderstorm WarningCLEAshtabula60 min
Jun 17, 9:38 PM EDTAreal Flood WarningCLEAshtabula6 hr
Jun 17, 10:21 PM EDTSpecial Marine WarningCLE84 min
Jun 17, 10:30 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake60 min
Jun 18, 2:20 AM EDTAreal Flood AdvisoryCLEMahoning, Portage, Stark, Summit6 hr
Jun 18, 4:54 AM EDTAreal Flood WarningCLEStark, Summit10 hr
Jun 18, 7:48 AM EDTFlash Flood WarningCLEAshtabula6 hr
Jun 18, 3:32 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull43 min
Jun 18, 3:45 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Wood60 min
Jun 18, 3:47 PM EDTSpecial Marine WarningCLE118 min
Jun 18, 4:44 PM EDTSevere Thunderstorm WarningCLELucas, Wood61 min
Jun 18, 4:53 PM EDTSevere Thunderstorm WarningCLEOttawa52 min
Jun 18, 5:23 PM EDTSevere Thunderstorm WarningCLEHuron52 min
Jun 18, 5:45 PM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wyandot45 min
Jun 18, 5:46 PM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Trumbull59 min
Jun 18, 5:48 PM EDTSevere Thunderstorm WarningCLELorain, Medina42 min
Jun 18, 5:54 PM EDTSpecial Marine WarningCLE2 hr
Jun 18, 5:57 PM EDTSevere Thunderstorm WarningCLEErie, Lorain48 min
Jun 18, 6:01 PM EDTSevere Thunderstorm WarningCLEAshtabula59 min
Jun 18, 6:11 PM EDTSevere Thunderstorm WarningCLEPortage, Stark, Summit49 min
Jun 18, 6:13 PM EDTFlash Flood WarningCLEAshtabula6 hr
Jun 18, 6:21 PM EDTSevere Thunderstorm WarningCLECrawford, Seneca39 min
Jun 18, 6:29 PM EDTSevere Thunderstorm WarningCLECuyahoga46 min
Jun 18, 6:36 PM EDTSevere Thunderstorm WarningCLETrumbull39 min
Jun 18, 6:45 PM EDTAreal Flood AdvisoryCLELorain6 hr
Jun 18, 7:10 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake65 min
Jun 18, 7:14 PM EDTSevere Thunderstorm WarningCLEPortage, Trumbull61 min
Jun 18, 7:16 PM EDTSpecial Marine WarningCLE89 min

Nearby

River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.